MAUDE Adverse Event Report: BAUSCH + LOMB VACUUM PHACO PACK WITH 2.2MM SLEEVE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB VACUUM PHACO PACK WITH 2.2MM SLEEVE; UNIT, PHACOFRAGMENTATION
Model Number BLV3220000
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.The investigation is ongoing.
 
Event or Problem Description
The user facility in austria reported that during six procedures, white plastic particles entered the patient 's eye.There was no patient impact reported.This report is for the first patient.
 
Additional Manufacturer Narrative
The root cause could not be determined since the complaint sample was not available for evaluation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Manufacturing and sterilization record were reviewed and found to be acceptable.The investigation is complete.

Brand Name
VACUUM PHACO PACK WITH 2.2MM SLEEVE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key21766052
Report Number0001920664-2025-00041
Device Sequence Number18290572
Product Code HQC
UDI-Device Identifier00757770058402
UDI-Public(01)00757770058402(17)260114(10)X6628
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberBLV3220000
Device Lot NumberX6628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DP8730S NEEDLES MICROFLOW 2.2 30 DEGREE; DP8730S NEEDLES MICROFLOW 2.2 30 DEGREE
Patient SexUnknown